The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies with Noise [Protected Link] The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies with Noise

<-Back

@Article{wahl-1999b,
  author         = {Lindi M. Wahl and Martin A. Nowak},
  title          = {The Continuous Prisoner's Dilemma: I. Linear Reactive Strategies with Noise},
  year           = {1999},
  volume         = {200},
  pages          = {323--338},
  journal        = {Journal of Theoretical Biology},
  url            = {http://www.ped.fas.harvard.edu/pdf_files_old/JTB99c.pdf},
  key            = {wahl-1999b}
}

No Review Available
<-Back